Title: ANALYTIC MODELS FOR PERFORMANCE EVALUATION OF SINGLE-BUFFERED BANYAN NETWORKS UNDER NONUNIFORM TRAFFIC
Authors: LEE, TH
交大名義發表
電信工程研究所
National Chiao Tung University
Institute of Communications Engineering
Keywords: NETWORKS;MODELING
Issue Date: 1-Jan-1991
Abstract: The performance of single-buffered banyan networks under certain nonuniform traffic patterns had been studied by Garg and Huang. However, the models used are over simplified and the results obtained may deviate from exact values significantly. Alternative models to achieve more accurate performance estimates are presented. In our models, the destinations of blocked packets residing in the buffers of nodes at stage 1 (and perhaps stage 2, depending on the traffic matrix) are memorised. Compared with those adopted by Garg and Huang, our models are only slightly more complicated. By viewing banyan networks as queueing systems, we apply Little's formula to compute the average packet delays.
URI: http://hdl.handle.net/11536/3915
ISSN: 0143-7062
Journal: IEE PROCEEDINGS-E COMPUTERS AND DIGITAL TECHNIQUES
Volume: 138
Issue: 1
Begin Page: 41
End Page: 47
Appears in Collections:Articles


Files in This Item:

  1. A1991EU14300006.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.